MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 DUAL MOBILITY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 DUAL MOBILITY; PROSTHESIS, HIP
Catalog Number 110024462
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 110030998 lot# 67151395 bearing 28 mm i.D.40 mm o.D.Size d g2: foreign - event occurred in ecuador.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately six weeks post-implantation, the patient underwent a closed reduction due hip dislocation.The patient suffered two previous dislocations and the latest occurred when they were lying in bed and turned onto their hip.The hip was reduced under general anesthesia without difficulty.Following the procedure, when performing tractions, there was some subluxation so the hip was immobilized to not flex the hip.The following day, it was re-evaluated and the thigh was lifted without problem or pain.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6; h10.The following sections were corrected: h6 impact code.Visual examination of the provided pictures identified what appears to be the patient's bone from the initial surgery.No further evaluation can be made.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right total hip arthroplasty with superolateral dislocation of the femoral component including the polyethylene.Of note, the femoral offset is asymmetrically decreased on the right which can predispose to instability a definitive root cause cannot be determined for the dislocation between the bearing and dm liner.No problem was found with the femoral head, as it remained assembled to the bearing based on the provided information.If the hip was able to be reduced correctly with closed reduction, the head is still assembled to the bearing.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 DUAL MOBILITY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24032907
Report Number0001825034-2026-00098
Device Sequence Number10388359
Product Code LPH
UDI-Device Identifier00880304703506
UDI-Public(01)00880304703506(17)350825(10)67477289
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K150522
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110024462
Device Lot Number67477289
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age40 YR
Patient SexMale
Patient Weight76 KG